# SDR DALA2025072505608

- Difficulty date: July 21, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 71,683 hours, 33,666 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 7414814) ROW 11 SEATS AB AND C REPORTED TELEVISIONS WENT OUT INFLIGHT AND A PUFF OF SMOKE WAS OBSERVED. FOUND DAMAGED WIRE ON WIRING HARNESS RD-KM7882-002. REMOVED AND REPLACED HARNESS IAW IS60978. ALL ITUS NOW ONLINE AND SOFTWARE DOWNLOADED. ALL SYS OPS CHECK GOOD.
